# SDR DL76L100609

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 62,435 hours, 9,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS INOPERATIVE FROM 6FG TO 20 FG, MX REPLACED BATTERY   CHARGER PACK. OPS CHECKS GOOD.
